Differential and Integral Equations

The effect of the domain geometry on the number of positive solutions of Neumann problems with critical exponents

Zhi Qiang Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1533-1554.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638180

Mathematical Reviews number (MathSciNet)
MR1329855

Zentralblatt MATH identifier
0829.35041

Subjects
Primary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Wang, Zhi Qiang. The effect of the domain geometry on the number of positive solutions of Neumann problems with critical exponents. Differential Integral Equations 8 (1995), no. 6, 1533--1554. https://projecteuclid.org/euclid.die/1368638180


Export citation